Format

Send to:

Choose Destination
See comment in PubMed Commons below
Am J Med Sci. 2006 Jul;332(1):36-8.

Repeated subileus due to angioedema during renin-angiotensin system blockade.

Author information

  • 1Division of Nephrology and Endocrinology, University of Tokyo, Tokyo, Japan. tojyo-2im@h.u-tokyo.ac.jp

Abstract

A 77-year-old man with membranous nephropathy was treated with triple blockade of the renin-angiotensin-aldosterone system and developed subileus six times in 5 months. The resection of his sigmoid colon uncovered angioedema. It should be noted that angiotensin-converting enzyme or angiotensin receptor blocker can cause angioedema of the intestine and induce subileus.

PMID:
16845240
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk